MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC TRANSDUCER S7-3T; 21781A TEE PROBE ASSEMBLY

PHILIPS ULTRASOUND, INC TRANSDUCER S7-3T; 21781A TEE PROBE ASSEMBLY
Model Number 989605439232
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Return of the suspect transducer is anticipated.Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported an s7-3t model transducer had no articulation in any direction.There was no injury associated with this event.
 
Additional Manufacturer Narrative
A field service engineer replaced the suspect transducer for the customer to resolve the articulation issue.The suspect transducer was inadvertently discarded prior to returning to philips for evaluation.Therefore, no failure or root cause analysis of the part could be performed.However, the ultrasound system has been returned to service with a replacement transducer with no similar issues reported.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.H3 other text: transducer was inadvertently scrapped prior to evaluation.

Brand Name
TRANSDUCER S7-3T
Common Device Name
21781A TEE PROBE ASSEMBLY
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key10221360
Report Number3019216-2020-00038
Device Sequence Number514900
Product Code ITX
UDI-Device Identifier00884838067530
UDI-Public(01)00884838067530
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605439232
Device Lot NumberB25B9T
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1